topicLogo

Lamictal

What is Lamictal?

Lamictal is Lamotrigine, an oral drug that is used primarily for treating seizures. It is chemically unrelated to other anti-seizure drugs. The precise mechanism by which lamotrigine exerts its anti-seizure action is not known.

- Written by

Questions and answers on "Lamictal"

I have been taking Lamictal for bipolar disorder for about 3 months, and I developed a rash. My doctor told me to stop taking the Lamictal (the concern being the potential development of toxic epidermal necrosis), and that we would try another drug. In researching the other drugs available I came across Tegretol, which also lists TEN as a possible side effect. Because of my rxn to Lamictal, should I not try Tegretol?
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
If you have developed rash with lamictal then it is possible that you my be having a tendency to have rshes with other medicines as...
Read Full Thread     Ask a Doctor Now »
I'd like to stop taking lamictal & trazadone. I don't think it's safe to stop cold XXXXXXX Input please?
Brief Answer:
gradually taper them

Detailed Answer:
HI
Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would try to help you to solve query.

If you want to stop taking lamictal and trazodone, taper them down gradually and one by one. First try to decrease the dose of trazadone 25 mg...
Read Full Thread     Ask a Doctor Now »
Yes I would like to know more about Lamictal. I am on 400 MG daily . I fill anxious,and nausea and headaches. I was taken off Topamax two weeks ago. I was weened off it. Should i be taking less of lamictal or tell the doctor i want to go back to topamax. I haven't had a seizure for a couple months.
Hello and welcome to XXXXXXX

Thank you for writing to us.

Lamictal is a good drug, and has helped many patients around the world. Nausea and headaches (to be more precise: light headedness is the reported side-effect) are common side-effects of the drug. Anxiety has been listed as one of the more...
Read Full Thread     Ask a Doctor Now »
hey.. i am before two months i took 3 Capsules of oxyelite pro with cipralex 10 mg and lamictal 50 mg i took them all together every day for three weeks after i stopped taking oxyelite pro i became so tired and sleepy all the time .. i am sleeping more than 15 hours daily and i can not do anything!! except laying on my bed .. could you please tell what should i do because here in ksa there is no doctor knows what is oxyelite pro i have a lot of work to do .. but i am so tired Right now please help me!!!!!!!!!!!! i am waiting your answer...
Hi,
You did not mention the symptoms you were suffering from before intake of these medications.Do you have any past history of epilepsy or psychiatric disorder? What was your body weight? Oxylite pro is a drug which accelerates fat burn.It also reduces apetite. In short, it helps to reduce body...
Read Full Thread     Ask a Doctor Now »
Can I take fiorcet, lamictal and tramadol? Is there any contraindication?
Hi,
Thank you for posting your query.

You can take Fiorcet, lamictal and tramadol. There are no significant drug-drug interactions between them.
Lamictal is a good drug for epilepsy. Tramadol is a very good analgesic.

Please get back if you have any more queries.
Best wishes,
Dr Sudhir Kumar MD...
Read Full Thread     Ask a Doctor Now »
Hi, I am taking 300 mg of lithuim, 350 mg seroquel xr, 350 mg. lamictal . First, Will I ever be able to stop taking Seroquel xr use it primarily to sleep but some nights it doesn t help me sleep. I have been taking Lithuim for 15 yrs. I suspect it was the cause of my diabetes . Yes I am overweight because I have an under active thyroid. Then lamictal has reeked havoc with my memory what med could I take instead of lamictal? Thanks Franca Tucci YYYY@YYYY .
Hi,

Lithium and lamictal are mood stabilizers and most probably seroquel was also prescribed for the same reason. I feel that the dose of lithium that you are taking might be somewhat lower than that needed for adequate serum levels. Please get the serum lithium level done and discuss with your...
Read Full Thread     Ask a Doctor Now »
Hi im wondering about a drug called lamictal ... if someone were to start at 300mg of lamictal all at once daily.. wat would happen? I guess my real question is would the individual just feel more of what the medicine actually intends to do by putting one in a forward direction, or bgecause the drug is supposed to build up in system, would it just cause sideffects?
Hi there ~

I understand your concerns. The most common side effects of lamictal is allergies and they can be severe and hence doctors start with a small dose and go up higher. Also your WBC counts need monitoring as it can lower the WBC counts as well. Get emergency medical help if you have any...
Read Full Thread     Ask a Doctor Now »
I have been on Lamictal, 25 mg. for 16 days. The side effects are killing me and make me more depressed than I was before taking it. The worst side effects are insomnia, rapid heart beat, severe breathlessness, chills, akathesia, and weakness. How much trouble will I be in if I stop the Lamictal or wean off of it. I am Bipolar 2
Hello,
You can shift to tablet seroquel, starting from 50mg in night and gradually increasing the dose. Gradually you can stop lamictal. Seroquel will take care of all your symptoms.
Thanks.
Read Full Thread     Ask a Doctor Now »
View more
Online Doctor Chat - Lamictal

Health resources related to Lamictal

A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor